YAN Haifeng, CHEN Chunsheng, . On The Hausdorff Dimension of The Inerse Image for Any Compact Set under A Self-similar Markov Process[J]. Chinese Journal of Applied Probability and Statistics, 1999, 15(4): 390-396.
Citation: YAN Haifeng, CHEN Chunsheng, . On The Hausdorff Dimension of The Inerse Image for Any Compact Set under A Self-similar Markov Process[J]. Chinese Journal of Applied Probability and Statistics, 1999, 15(4): 390-396.

On The Hausdorff Dimension of The Inerse Image for Any Compact Set under A Self-similar Markov Process

  • The author obtains the Hausdorff dimensions of the inverse image for any compact set and the uniform Hausdorff dimension of level set under a self-similar Markov process.
  • loading

Catalog

    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return